# SDR 98FDEA00390

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunction
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WHEN LANDING GEAR WAS RETRACTED NOSE GEAR DOOR A REMAINED ON.  NOISE IN NOSE GEAR AREA CONFIRMED DOORS WERE NOT CLOSED.  GEAR WAS RECYCLED AND ALL FURTHER OPERATIONS WERE NORMAL.  ADJUSTED BOTH NOSE GEAR DOOR SWITCHES AS PER MAINTENANCE MANUAL 32-62-11 PAR 3-B PAGE 402 AND 403, OPERATIONAL CHECK GOOD.
